Alert archive / Oklahoma / Flash Flood Watches in 2007
Flash Flood Watch 9, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood watch at Jun 14, 2007, 9:45 PM CDT for 9 counties in Oklahoma. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jun 14, 2007, 9:45 PM CDT (02:45 UTC)
- Expired
- Jun 15, 2007, 12:00 PM CDT
- In force
- 14 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- None
Counties Choctaw County, OK, Creek County, OK, McIntosh County, OK, Okfuskee County, OK, Okmulgee County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Tulsa County, OK
The radar
The Tulsa radar (KINX), 98 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.8 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 856 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 946 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS64 KTSA 150245 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 945 PM CDT THU JUN 14 2007 OKZ049-053-054-059-060-064>066-071-073-151045- /O.NEW.KTSA.FF.A.0009.070615T0245Z-070615T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PUSHMATAHA-CHOCTAW-OSAGE-PAWNEE-TULSA-CREEK-OKFUSKEE-OKMULGEE- MCINTOSH-PITTSBURG- INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...PAWHUSKA... PAWNEE...TULSA...BRISTOW...OKEMAH...OKMULGEE...EUFAULA... MCALESTER 945 PM CDT THU JUN 14 2007 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLASH FLOOD WATCH FOR THE FOLLOWING COUNTIES...IN EAST CENTRAL OKLAHOMA...OKFUSKEE. IN NORTHEAST OKLAHOMA...CREEK... OKMULGEE...OSAGE...PAWNEE AND TULSA. IN SOUTHEAST OKLAHOMA... CHOCTAW...MCINTOSH...PITTSBURG AND PUSHMATAHA. * THROUGH FRIDAY MORNING * SCATTERED THUNDERSTORMS WITH HEAVY RAINFALL IS EXPECTED TO DEVELOP ACROSS PORTIONS OF EASTERN OKLAHOMA OVERNIGHT... GENERALLY WEST OF A GRAINOLA...TULSA...MCALESTER...HUGO LINE. THE THUNDERSTORM ACTIVITY WILL LIKELY MOVE OVER THE SAME AREAS LEADING TO EXCESSIVE RUNOFF AND FLASH FLOODING. THE HEAVY RAIN IS EXPECTED TO CONTINUE THROUGH THE MORNING HOURS FRIDAY. A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA... KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. $$
1 follow-up statement
000 WGUS64 KTSA 150907 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 407 AM CDT FRI JUN 15 2007 OKZ049-053-054-059-060-064>066-071-073-151700- /O.CON.KTSA.FF.A.0009.000000T0000Z-070615T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PUSHMATAHA-CHOCTAW-OSAGE-PAWNEE-TULSA-CREEK-OKFUSKEE-OKMULGEE- MCINTOSH-PITTSBURG- INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...PAWHUSKA... PAWNEE...TULSA...BRISTOW...OKEMAH...OKMULGEE...EUFAULA... MCALESTER 407 AM CDT FRI JUN 15 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL NOON CDT TODAY... THE FLASH FLOOD WATCH CONTINUES FOR * THE FOLLOWING COUNTIES...IN EAST CENTRAL OKLAHOMA...OKFUSKEE. IN NORTHEAST OKLAHOMA...CREEK...OKMULGEE...OSAGE...PAWNEE AND TULSA. IN SOUTHEAST OKLAHOMA...CHOCTAW...MCINTOSH...PITTSBURG AND PUSHMATAHA. * UNTIL NOON CDT TODAY * SCATTERED THUNDERSTORMS WITH HEAVY RAINFALL DEVELOPED OVERNIGHT ACROSS PORTIONS OF EASTERN OKLAHOMA AND CONTINUES EARLY THIS MORNING...THE HEAVIEST RAIN HAS BEEN IN A BAND FROM NORTHERN OKMULGEE COUNTY...NORTHWEST ACROSS CREEK AND INTO PAWNEE COUNTY. OILTON IN NORTHWEST CREEK COUNTY HAS MEASURED OVER 4 INCHES OF RAIN /4.07/ AS OF 4 AM. THE CURRENT THUNDERSTORM ACTIVITY MOVE OVER THE SAME AREA FOR A FEW MORE HOURS LEADING TO EXCESSIVE RUNOFF AND FLASH FLOODING. THE HEAVY RAIN SHOULD DECREASE IN INTENSITY AFTER SUNRISE BUT THE FLOODING WILL LIKELY CONTINUE UNTIL MID DAY. * SO FAR SEVERAL REPORTS OF UNDERPASSES FLOODED AND STREET FLOODING AND ACCIDENTS DUE TO HYDROPLANING HAVE BEEN RECEIVED. VEHICLES WERE SAID TO BE TOTALLY COVERED BY THE WATER IN ONE OF THE UNDERPASSES NEAR BEGGS. ADDITIONAL FLASH FLOODING IS EXPECTED UNTIL RAINFALL DECREASES LATER THIS MORNING. A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA... KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at Jun 14, 2:48 PM CDT, 6 hours 57 minutes earlier.
Area forecast discussion, Jun 14, 2:48 PM CDT, 6 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 248 PM CDT THU JUN 14 2007 .DISCUSSION... CENTER OF UPPER LOW CURRENTLY SEEN ON WATER VAPOR IN THE VICINITY OF SW KS AND THE PANHANDLE OF OKLAHOMA. THIS FEATURE WILL CONTINUE TO INTERACT WITH A VERY MOIST AND BUOYANT ENVIRONMENT OVER THE NEXT SEVERAL DAYS AS THIS UPPER LOW WOBBLES ABOUT THE REGION. SO...MUCH LIKE HAS BEEN THE CASE THE LAST FEW DAYS...EXPECT AT A MINIMUM SCATTERED CONVECTION...WITH BEST RAIN CHANCES ACROSS THE WESTERN PORTION OF THE FA AS THIS AREA WILL BE SUBJECT TO BETTER UPPER SUPPORT FROM THE UPPER LOW. STILL FEEL AT THIS TIME THAT THAT GFS IS A BIT TOO QUICK WITH FRONTAL PASSAGE...AND WILL CONTINUE WITH PREVIOUS NOTION OF A SLOWER SOLUTION. UNTIL THAT OCCURS... LITTLE IN THE WAY OF CHANGE OF ATMOSPHERE WILL TAKE PLACE...SO WILL KEEP WITH POPS THROUGH WEDNESDAY AT THIS TIME. TEMPERATURE WISE...DIDNT STRAY TOO FAR FROM GUIDANCE...ESPECIALLY THE MAV NUMBERS THAT HAS BEEN TOUGH TO BEAT AS OF LATE IN MOST PERIODS(AT LEAST FOR THIS FORECASTER). && .PRELIMINARY POINT TEMPS/POPS... TUL 83 66 84 68 / 50 70 60 40 FSM 89 67 84 68 / 30 50 50 30 MLC 86 68 84 69 / 50 80 60 40 BVO 83 64 84 66 / 50 70 60 40 FYV 85 63 81 64 / 30 50 50 20 BYV 84 62 82 64 / 10 30 50 20 MKO 83 66 84 68 / 50 70 50 30 MIO 84 66 83 67 / 30 50 50 20 F10 85 67 83 68 / 50 80 60 40 HHW 87 68 86 69 / 80 70 60 40 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...12 LONG TERM....23
Hazardous weather outlook, Jun 14, 1:00 PM CDT, 8 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 100 PM CDT THU JUN 14 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-151000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 100 PM CDT THU JUN 14 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...AFTER 2 PM. FLASH FLOOD. RISK...ELEVATED. AREA...EASTERN OKLAHOMA. ONSET...AFTER 2 PM. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA. HEAVY RAIN. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA. ONSET...AFTER 2 PM. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA. DISCUSSION... OVERNIGHT AND EARLY MORNING CONVECTION HAS LEFT SEVERAL WEAK SURFACE BOUNDARIES ACROSS THE REGION...PRIMARILY IN SOUTHEAST OKLAHOMA. PARTIAL CLEARING ACROSS SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS WILL ALLOW FOR ADDITIONAL HEATING AND DESTABILIZATION TODAY...WITH LATE AFTERNOON CAPE VALUES AROUND 1500-2000 K/KG. CLUSTERS OF THUNDERSTORMS ARE EXPECTED TO DEVELOP AND EXPAND IN COVERAGE AS THE AFTERNOON PROGRESSES...WITH THE BEST CHANCES ACROSS SOUTHEAST OKLAHOMA NEAR THE MESOSCALE BOUNDARIES. THE STRONGER THUNDERSTORM CLUSTERS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. AS HAS BEEN THE CASE FOR THE PAST SEVERAL DAYS...LOCALLY HEAVY RAINFALL IS A STRONG POSSIBILITY WITH THE SLOW MOVING CELLS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... MODELS ARE CONSISTENT WITH NOT CHANGING THE UPPER PATTERN MUCH IN THE NEAR FUTURE... THUS KEEPING AN UPPER LOW IN THE REGION WELL INTO NEXT WEEK. THERE WILL BE NO APPRECIABLE CHANGE IN THE MOISTURE-RICH AIR MASS THROUGH THAT TIME AS WELL. THEREFORE...THUNDERSTORM CHANCES...AND ASSOCIATED THREATS...WILL REMAIN IN THE FORECAST EACH DAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Jun 14, 5:15 PM CDT, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
515 PM CDT THU JUN 14 2007
OKZ071-073-142315-
MCINTOSH OK-PITTSBURG OK-
515 PM CDT THU JUN 14 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTIES:
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN MCINTOSH AND NORTHWESTERN PITTSBURG
AT 515 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 8 MILES WEST OF SCIPIO TO 4 MILES EAST OF SCIPIO
TO 8 MILES SOUTH OF INDIANOLA...MOVING NORTH AT 15 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...HANNA...
VERNON...RAIFORD...SCIPIO AND INDIANOLA.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3494 9609 3499 9592 3498 9577 3527 9571
3530 9584 3527 9598 3517 9598 3509 9605Special weather statement, Jun 14, 5:39 PM CDT, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
539 PM CDT THU JUN 14 2007
OKZ065-142345-
OKFUSKEE OK-
539 PM CDT THU JUN 14 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTY:
IN EAST CENTRAL OKLAHOMA
OKFUSKEE
AT 539 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11
MILES SOUTH OF WELEETKA...MOVING NORTHWEST AT 30 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...OKEMAH...WELEETKA...
BEARDEN...CLEARVIEW...PHAROAH AND CASTLE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3529 9643 3530 9603 3557 9621 3555 9651
3546 9644Special weather statement, Jun 14, 6:10 PM CDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
610 PM CDT THU JUN 14 2007
OKZ065-066-142345-
OKFUSKEE OK-OKMULGEE OK-
610 PM CDT THU JUN 14 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
SOUTHWESTERN OKMULGEE
IN EAST CENTRAL OKLAHOMA
EASTERN OKFUSKEE
AT 610 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES SOUTH OF OKEMAH TO 7 MILES SOUTHEAST OF
HENRYETTA...MOVING NORTH AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...OKEMAH...WELEETKA...BEARDEN...
CLEARVIEW...PHAROAH...CASTLE...MASON...HENRYETTA...BRYANT...DEWAR...
SCHULTER AND WILSON.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.
LAT...LON 3530 9639 3536 9587 3558 9590 3560 9644Special weather statement, Jun 14, 6:50 PM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
650 PM CDT THU JUN 14 2007
OKZ064>066-150045-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-
650 PM CDT THU JUN 14 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
WESTERN OKMULGEE AND CREEK
IN EAST CENTRAL OKLAHOMA
NORTHERN OKFUSKEE
AT 650 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES WEST OF PADEN TO WELTY TO 5 MILES WEST OF
OKMULGEE TO 4 MILES SOUTH OF GRAYSON...MOVING NORTH AT 20 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...PADEN...
MASON...OKFUSKEE...WELTY...OKMULGEE...GRAYSON...PRESTON...BEGGS...
BRISTOW...MILFAY...SLICK...DEPEW...MOUNDS...SHAMROCK...DRUMRIGHT...
OILTON AND KELLYVILLE.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.
LAT...LON 3543 9661 3556 9635 3552 9601 3546 9585
3584 9599 3605 9627 3609 9661 3592 9663Special weather statement, Jun 14, 7:19 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
719 PM CDT THU JUN 14 2007
OKZ060-064-066-150100-
CREEK OK-OKMULGEE OK-TULSA OK-
719 PM CDT THU JUN 14 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
NORTHWESTERN OKMULGEE...CREEK AND WESTERN TULSA
AT 719 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES SOUTHWEST OF MILFAY TO 10 MILES EAST OF
SHAMROCK TO 4 MILES SOUTH OF MOUNDS TO 8 MILES SOUTHEAST OF
PRESTON...MOVING NORTH AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...LIBERTY...GRAY...
PRESTON...SAND SPRINGS...JENKS...GLENPOOL...MILFAY...DEPEW...
MOUNDS...SHAMROCK...KIEFER...DRUMRIGHT...OILTON...SILVER CITY...
MANNFORD...KELLYVILLE AND SAPULPA.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.
LAT...LON 3560 9671 3584 9639 3573 9604 3559 9592
3613 9596 3618 9613 3619 9643 3614 9661Special weather statement, Jun 14, 7:51 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
751 PM CDT THU JUN 14 2007
OKZ054-059-060-064-150115-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-
751 PM CDT THU JUN 14 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
SOUTHERN OSAGE...NORTHEASTERN CREEK...WESTERN TULSA AND
SOUTHEASTERN PAWNEE
AT 751 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES SOUTH OF MANNFORD TO 3 MILES NORTHWEST OF
SAPULPA TO 4 MILES SOUTHWEST OF MOUNDS...MOVING NORTHWEST AT 25 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
TERLTON...WESTPORT...MOUNDS...KIEFER...MANNFORD...KELLYVILLE AND
SAPULPA.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.
LAT...LON 3601 9643 3581 9607 3606 9605 3626 9624
3627 9622 3627 9659The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:19 PM CDT | Special Weather Statement | TSA | Creek | 41 min |
| Jun 14, 7:51 PM CDT | Special Weather Statement | TSA | Creek | 24 min |
| Jun 14, 10:43 PM CDT | Special Weather Statement | TSA | Creek | 32 min |
| Jun 14, 11:42 PM CDT | Special Weather Statement | TSA | Pushmataha | 33 min |
| Jun 15, 12:00 AM CDT | Special Weather Statement | TSA | Pawnee | 30 min |
| Jun 15, 12:11 AM CDT | Flash Flood Warning | TSA | Creek, Pawnee | 3 hr |
| Jun 15, 12:17 AM CDT | Special Weather Statement | TSA | Okmulgee | 28 min |
| Jun 15, 1:12 AM CDT | Special Weather Statement | TSA | Creek | 33 min |
| Jun 15, 3:04 AM CDT | Flash Flood Warning | TSA | Creek, Pawnee | 3 hr |
| Jun 15, 8:58 AM CDT | Flash Flood Warning | TSA | Creek | 2 hr |
| Jun 15, 2:57 PM CDT | Flash Flood Watch | TSA | Choctaw, Creek, Latimer, McIntosh, Muskogee, Okfuskee and 7 more | 13 hr |
| Jun 15, 5:04 PM CDT | Special Weather Statement | TSA | Osage | 41 min |
Nearby
Flash Flood Watches in Oklahoma, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.